MAUDE Adverse Event Report: SALTER LABS PARKER; PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE)

SALTER LABS PARKER; PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE)
Model Number I-PSTDL-37 (SALTER H-PSTDL-37)
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 19 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that immediately after intubation an air leak occurred.The tube was removed, and the patient was reintubated with a new tube.There were no reports of therapy delays, harm, or injury resulting from this event.
 
Additional Manufacturer Narrative
The complaint product was returned to the distributor for evaluation, and the reported event was confirmed.Functional testing of the returned product identified a hole in the cuff.The root cause could not be determined.A review of complaint history identified twelve additional complaints involving the same part and a similar issue within the 24 months preceding this reported event.No additional trends were identified at this time.Continued monitoring will remain in place to detect any emerging trends.The device history record for lot 2506dl1620d was reviewed, and confirmed that the product was manufactured according to specifications.All information reasonably known as of 03 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.
 
Event or Problem Description

Brand Name
PARKER
Common Device Name
PARKER ENDO-BRONCH WITH STANDARD TIP (LEFT DOUBLE-LUMEN ENDOBRONCHIAL TUBE)
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS DE MEXICO DE S.A. DE C.V.
blvd. independencia #2167 parq
ind. las ameri - hor sur cd ju
chihuahua 32596
MX   32596
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key23857714
Report Number3004748541-2025-00148
Device Sequence Number18735643
Product Code CBI
UDI-Device Identifier00607411959493
UDI-Public(01)00607411959493(10)2506DL1620D
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PSTDL-37 (SALTER H-PSTDL-37)
Device Catalogue NumberI-PSTDL-37 (SALTER H-PSTDL-37)
Device Lot Number2506DL1620D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown